# SDR QR9R20220214001

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724249810
- Aircraft time: 1,706 hours
- System (JASC): 8000 · Engine Starting System
- Part: Starter Gen
- Part number: 23081072
- Part serial: P4916
- Condition: Warning Message
- Part time: 128 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEN DISCON CAUTION ON #1 SIDE, ACCOMPANIED BY BATT DISCH CAUTION. GEN #1 INDICATING -10 AMPS ON VEMD LANE 2. REPLACED STARTER GENERATOR IAW AMM 24-30-00, 4-2. MTF MOC COMPLETE IAW RFM, OPS CHECK GOOD.
